2019
Том 71
№ 7

All Issues

Shalaev V. V.

Articles: 2
Article (Ukrainian)

Sharp estimates for the approximation of functions, continuous on a sphere, by linear operators of convolution type.(Russian. Ukrainian summary)

Shalaev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 565-567

Article (Ukrainian)

Widths in L2 of classes of differentiable functions, defined by higher-order moduli of continuity

Shalaev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 129–133